Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on conjugate nets in projective hyperspace


Author: P. O. Bell
Journal: Proc. Amer. Math. Soc. 3 (1952), 300-302
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0046708-1
MathSciNet review: 0046708
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046708-1
Article copyright: © Copyright 1952 American Mathematical Society